Depersonalization Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
382 Posts
Discussion Starter · #1 ·
my question for u guys, anyone been on a anti physcotic like abilify, or latuda, or somethin like that and has came off of it and has felt better or more normal, i dont want to be on these drugs forever

gong on with my problems

my number 1 problem with this dp, is i gave off a bad vibe, like when i walked in a room, people wouldnt act themselves,

now since ive takin this anti-physcotic that problem has went away

now im taking abilify, does anyone know if this drug pumps stuff into ur brain, like maybe im lacking chemicals

im just hoping it pumps a bunch of stuff in my brain that the bad vibe thing goes away forever

without that bad vibe problem, life would be so much greater, and i swear id be over dp in at least 2 months

but now that bad vibe thing is over, and this new med, like gives me a bit of lossness, i think within time, that problem will be over

im hoping

also im going on adderall in 2-3 days and heard a lot of people recovering with that drug

idk i think im more typing for myself, if anyone can answer that first question thatll b cool
 

·
Registered
Joined
·
1,903 Posts
That "bad vibe" thing you are talking about is technically known as "paranoia"...Very common with DP...

Ive been taking a low dose anti psychotic for a long time now without any problems or side effects...

I have tried to come off it a few times over the years but each time I do my DP comes rushing back within 3 days...As a result I have resigned myself to the fact that I will be taking this one little pill for the rest of my life...It also makes me believe that the DP in my own case is as a result of a chemical imbalance from drug abuse...I mean what else does anybody expect after pumping various mind bending illegal drugs into themselves all throughout there late teens and early 20s...

Now this is just my personal experience...Everybody is different...Im sure there are plenty of people who have come off antipsychotics without problems....Its basically an individual thing...

But i will say this....If its not broken be very careful about trying to fix it.........
 

·
Registered
Joined
·
251 Posts
That "bad vibe" thing you are talking about is technically known as "paranoia"...Very common with DP...

Ive been taking a low dose anti psychotic for a long time now without any problems or side effects...

I have tried to come off it a few times over the years but each time I do my DP comes rushing back within 3 days...As a result I have resigned myself to the fact that I will be taking this one little pill for the rest of my life...It also makes me believe that the DP in my own case is as a result of a chemical imbalance from drug abuse...I mean what else does anybody expect after pumping various mind bending illegal drugs into themselves all throughout there late teens and early 20s...

Now this is just my personal experience...Everybody is different...Im sure there are plenty of people who have come off antipsychotics without problems....Its basically an individual thing...

But i will say this....If its not broken be very careful about trying to fix it.........
How did you find out your DP is chemically induced? Did you go to a neurologist? Let me know, I'm going soon to one and see what is going on in my brain.
If it is due to a chemical imbalance, are you telling me it's irreversible?
I only smoked weed, never any other mind-bending drugs. I stopped smoking about two months.
 

·
Registered
Joined
·
251 Posts
my question for u guys, anyone been on a anti physcotic like abilify, or latuda, or somethin like that and has came off of it and has felt better or more normal, i dont want to be on these drugs forever

gong on with my problems

my number 1 problem with this dp, is i gave off a bad vibe, like when i walked in a room, people wouldnt act themselves,

now since ive takin this anti-physcotic that problem has went away

now im taking abilify, does anyone know if this drug pumps stuff into ur brain, like maybe im lacking chemicals

im just hoping it pumps a bunch of stuff in my brain that the bad vibe thing goes away forever

without that bad vibe problem, life would be so much greater, and i swear id be over dp in at least 2 months

but now that bad vibe thing is over, and this new med, like gives me a bit of lossness, i think within time, that problem will be over

im hoping

also im going on adderall in 2-3 days and heard a lot of people recovering with that drug

idk i think im more typing for myself, if anyone can answer that first question thatll b cool
Drugs will only help not get rid of it. It's important to know, though, how you acquired your DP.
Was it chemical, anxiety, trauma..etc?

I was on Lexapro for almost two months. I was doing good but one day I woke up and my body sort of "spoke" to me telling me it wants off the meds.
The very next day I started tapering off this medication and not long after that I became slightly depressed and had suicidal thoughts. I never got to the planning stage and in my mind I always had thoughts that involved me in a future setting (will to live).
It was NOT pleasant, life looked a lot grimmer but something in the back of my head told me I need to try living without this medication.
It's as if the meds did its "thing" and now it was time to continue without it.

I'm not done with DP yet. I'm still caught in some weird spiral of existence but I've learned to focus my thoughts and I'm taking natural supplements. The road to recovery is not easy and what keeps me fighting is life! Because i know I wasn't like this before! So I can be the same, if not better, down the road.

I also had that paranoia in the first stages. It sucks but it will go away.
 

·
Registered
Joined
·
382 Posts
Discussion Starter · #5 ·
That "bad vibe" thing you are talking about is technically known as "paranoia"...Very common with DP...

Ive been taking a low dose anti psychotic for a long time now without any problems or side effects...

I have tried to come off it a few times over the years but each time I do my DP comes rushing back within 3 days...As a result I have resigned myself to the fact that I will be taking this one little pill for the rest of my life...It also makes me believe that the DP in my own case is as a result of a chemical imbalance from drug abuse...I mean what else does anybody expect after pumping various mind bending illegal drugs into themselves all throughout there late teens and early 20s...

Now this is just my personal experience...Everybody is different...Im sure there are plenty of people who have come off antipsychotics without problems....Its basically an individual thing...

But i will say this....If its not broken be very careful about trying to fix it.........
about how much mg r u taking for paranioa? cus im taking 15 mgs and the lowest dose is like 2mgs, i dont like the way the medicine makes me feel but the doctor says ill get use to it, maybe i shud go down on the med to see if it still has that 1 effect?

thanks for ur help man, ive been wondering why the hell that has been happening to me, now i know what the word is that is cool, my doctor said i have paranioa but didnt say those vibes were from it or whatever, but thank u man
 
1 - 5 of 5 Posts
Top